# SDR CA000505010

- Difficulty date: April 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 13,110 hours
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Damaged
- Location: Nlg
- Part time: 50,800 hours, 57,300 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH THE CREW LOWERED THE LANDING GEAR AND FAILED TO GET A SAFE (GREEN) INDICATION FOR THE NOSE GEAR.THHE APPROACH WAS ABORTED AND A TOWER FLY BY WAS PERFORMED IN ORDER TO VERFY THE NOSE LANDING GEAR POSITION. ATC PERSONNEL CONFIRMED THAT THE GEAR APPEARED TO BE DOWN AND A SAFE LANDING WAS CARRIED OUT.  MAINTENANCE PERSONNEL FOUND TWO BROKEN WIRES ON THE NOSE GEAR DOWNLOCK SWITCH.
